- -

Modelling the dynamics of frequent users of electronic commenrce in Spain using optimization techniques for inverse problems with uncertainty

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Modelling the dynamics of frequent users of electronic commenrce in Spain using optimization techniques for inverse problems with uncertainty

Show full item record

Burgos-Simon, C.; Cortés, J.; Lombana, IC.; Martínez Rodríguez, D.; Villanueva Micó, RJ. (2018). Modelling the dynamics of frequent users of electronic commenrce in Spain using optimization techniques for inverse problems with uncertainty. Journal of Optimization Theory and Applications. 158(3):1-12. https://doi.org/10.1007/s10957-018-1382-6

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/120535

Files in this item

Item Metadata

Title: Modelling the dynamics of frequent users of electronic commenrce in Spain using optimization techniques for inverse problems with uncertainty
Author: Burgos-Simon, Clara Cortés, J.-C. Lombana, Iván Camilo Martínez Rodríguez, David Villanueva Micó, Rafael Jacinto
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Embargo end date: 2019-08-27
Abstract:
[EN] In this paper, we retrieve data about the frequent users of electronic commerce during the period 2011-2016 from the Spanish National Institute of Statistics. These data,coming from surveys, have intrinsic uncertainty ...[+]
Subjects: Inverse Problem , Uncertainty quantification , Random optimization computational methods , Nonlinear sthocastic model , Probability density function
Copyrigths: Reserva de todos los derechos
Source:
Journal of Optimization Theory and Applications. (issn: 0022-3239 )
DOI: 10.1007/s10957-018-1382-6
Publisher:
Springer-Verlag
Publisher version: http://doi.org/10.1007/s10957-018-1382-6
Project ID:
AEI/MTM2017-89664-P-AR
Thanks:
This work has been supported by the Ministerio de Economía, Industria y Competitividad Grant MTM2017-89664-P.
Type: Artículo

References

Dorini, F.A., Cecconello, M.S., Dorini, M.B.: On the logistic equation subject to uncertainties in the environmental carrying capacity and initial population density. Commun. Nonlinear Sci. Numer. Simul. 33, 160–173 (2016). https://doi.org/10.1016/j.cnsns.2015.09.009

Hussein, A., Selim, M.M.: Solution of the stochastic radiative transfer equation with Rayleigh scattering using RVT technique. Appl. Math. Comput. 218(13), 7193–7203 (2012). https://doi.org/10.1016/j.amc.2011.12.088

Dorini, F., Cunha, M.: Statistical moments of the random linear transport equation. J. Comput. Phys. 227(19), 8541–8550 (2008). https://doi.org/10.1016/j.jcp.2008.06.002 [+]
Dorini, F.A., Cecconello, M.S., Dorini, M.B.: On the logistic equation subject to uncertainties in the environmental carrying capacity and initial population density. Commun. Nonlinear Sci. Numer. Simul. 33, 160–173 (2016). https://doi.org/10.1016/j.cnsns.2015.09.009

Hussein, A., Selim, M.M.: Solution of the stochastic radiative transfer equation with Rayleigh scattering using RVT technique. Appl. Math. Comput. 218(13), 7193–7203 (2012). https://doi.org/10.1016/j.amc.2011.12.088

Dorini, F., Cunha, M.: Statistical moments of the random linear transport equation. J. Comput. Phys. 227(19), 8541–8550 (2008). https://doi.org/10.1016/j.jcp.2008.06.002

Xu, Z., Tipireddy, R., Lin, G.: Analytical approximation and numerical studies of one-dimensional elliptic equation with random coefficients. Appl. Math. Model. 40(9–10), 5542–5559 (2016). https://doi.org/10.1016/j.apm.2015.12.04

Mourad, K., Debbouche, A.: Complete controllability of nonlocal fractional stochastic differential evolution equations with Poisson jumps in Hilbert spaces. Int. J. Adv. Appl. Math. Mech. 3(1), 41–48 (2015)

Casabán, M.C., Cortés, J.C., Navarro-Quiles, A., Romero, J.V., Roselló, M.D., Villanueva, R.J.: A comprehensive probabilistic solution of random SIS-type epidemiological models using the random variable transformation technique. Commun. Nonlinear Sci. Numer. Simul. 32, 199–210 (2016). https://doi.org/10.1016/j.cnsns.2015.08.009

Casabán, M.C., Cortés, J.C., Navarro-Quiles, A., Romero, J.V., Roselló, M.D., Villanueva, R.J.: Computing probabilistic solutions of the Bernoulli random differential equation. J. Comput. Appl. Math. 309, 396–407 (2017). https://doi.org/10.1016//j.cam.2016.02.034

Cortés, J.C., Santonja, F.J., Tarazona, A.C., Villanueva, R.J., Villanueva-Oller, J.: A probabilistic estimation and prediction technique for dynamic continuous social science models: the evolution of the attitude of the basque country population towards ETA as a case study. Appl. Math. Comput. 264, 13–20 (2015). https://doi.org/10.1016/j.amc.2015.03.128

Spanish INE: Encuesta sobre equipamiento y uso de tecnologías de información y comunicación en los hogares (Survey on equipment and use of the information technologies and communication in the household. http://www.ine.es/dyngs/INEbase/es/operacion.htm?c=Estadistica_C&cid=1254736176741&menu=resultados&idp=1254735576692 . Accessed 20 June 2018

Spanish INE: Indicadores demográficos básicos (Basic demographic indicators). http://www.ine.es/dyngs/INEbase/es/operacion.htm?c=Estadistica_C&cid=1254736177003&menu=resultados&idp=1254735573002 . Accessed 20 June 2018

Christakis, N.A., Fowler, J.H.: Connected: The Surprising Power of Our Social Networks and How They Shape Our Lives. Little, Brown and Company, Boston (2009)

Brauer, F., Castillo-Chávez, C.: Mathematical Models in Population Biology and Epidemiology. Springer, New York (2001). https://doi.org/10.1007/978-1-4757-3516-1

Norman, L., Kotz, S., Balakrishnan, N.: Continuous Univariate Distributions. Wiley, London (1994)

Khemka, N., Jacob, C.: Exploratory toolkit for evolutionary and swarm-based optimization. Math. J. 11(3), 376–391 (2010). https://doi.org/10.3888/tmj.11.3-5

Acedo, L., Burgos, C., Hidalgo, J.I., Sánchez-Alonso, V., Villanueva, R.J., Villanueva-Oller, J.: Calibrating a large network model describing the transmission dynamics of the human papillomavirus using a particle swarm optimization algorithm in a distributed computing environment. Int. J. High Perf. Comput. Appl. (2017). https://doi.org/10.1177/1094342017697862

[-]

This item appears in the following Collection(s)

Show full item record